MathSciNet Relay Station
MathSciNet bibliographic data
MR1870598 17B25 (22E60)
Noël, Alfred G. Classification of admissible nilpotent orbits in simple exceptional real Lie algebras of inner type. Represent. Theory 5 (2001), 455–493 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement